# SDR F3LA200800623

- Difficulty date: September 25, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N808FR
- Make and model: Airbus A318-111
- Aircraft serial: 3038
- Aircraft time: 5,912 hours, 3,051 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367306800000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 C-CHECK, INSPECTION NOTED FWD CARGO BAY FLOOR PANEL 131BF HAS PUNCTURES AND TEARS.  MX REPAIRED THE FLOOR PANEL IAW THE REQUIREMENTS OF A318 SRM 53-02-00, FIGURE 204.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
